# SDR HEEA076329

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,638 hours
- Engine: Allsn 250C47B
- System (JASC): 7700 · Engine Indicating System
- Part: Ecu
- Part number: 23071644
- Part serial: JG6ALK0067
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTINUES TO HAVE NPOS & OS FAULTS. TO BE SENT TO VENDOR FOR REPAIR.
